On a generalisation of the Gini coefficient
No abstract is available for this item.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Atkinson, Anthony B., 1970. "On the measurement of inequality," Journal of Economic Theory, Elsevier, vol. 2(3), pages 244-263, September.
- WEYMARK, John A., .
"Generalized Gini inequality indices,"
CORE Discussion Papers RP
-453, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Donaldson, David & Weymark, John A., 1980. "A single-parameter generalization of the Gini indices of inequality," Journal of Economic Theory, Elsevier, vol. 22(1), pages 67-86, February.
- Thon, Dominique, 1982. "An axiomatization of the Gini coefficient," Mathematical Social Sciences, Elsevier, vol. 2(2), pages 131-143, March.
- Shorrocks, A F, 1980. "The Class of Additively Decomposable Inequality Measures," Econometrica, Econometric Society, vol. 48(3), pages 613-25, April.
- Sen, Amartya K, 1976. "Poverty: An Ordinal Approach to Measurement," Econometrica, Econometric Society, vol. 44(2), pages 219-31, March.
When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:30:y:1995:i:3:p:235-244. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.